# SDR 08FDEA00336

- Difficulty date: January 31, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082757
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM, UPPER CHORD FWD FLG, IS MISDRILLED, BS 480, LBL 62, WL 208 ACCOMPLISHED HFEC, NO DEFECTS NOTED.  APPLIED SEALANT TO AFFECTED HOLE.  REF FED EX EA NR 7-5310-113134.  THIS IS CLASSIFIED AS A MINOR REPAIR.
